MathSciNet Relay Station
MathSciNet bibliographic data
MR1764720 33E05 (39A10)
Spiridonov, Vyacheslav; Zhedanov, Alexei Classical biorthogonal rational functions on elliptic grids. C. R. Math. Acad. Sci. Soc. R. Can. 22 (2000), no. 2, 70–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement